# SDR FDEA2020080311739

- Difficulty date: August 1, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 70,031 hours, 24,144 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: A5461229900100
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON PANEL 423BL FOUND TO BE CRACKED ON THE OUTBOARD SIDE NR 2 PYLON PANEL 423BL.  REPAIR IAW EA 6-5450-T0355366, P1.
